On the Solutions of Oscillating-Type Countable Differential Systems with Slowly Varying Parameters
- 5 Downloads
For a countable quasilinear system of differential equations whose coefficients have the form of absolutely and uniformly convergent Fourier series with slowly varying coefficients and frequency, we obtain conditions for the existence of a partial solution of a similar structure. As a result, we establish conditions for the possibility of complete decomposition of a countable linear homogeneous differential system with coefficients of the same structure.
Unable to display preview. Download preview PDF.
- 1.N. K. Bari, Trigonometric Series [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
- 2.K. G. Valeev and O. A. Zhautykov, Infinite Systems of Differential Equations [in Russian], Nauka, Alma-Ata (1974).Google Scholar
- 3.Yu. L. Daletskii and M. G. Krein, Stability of Differential Equations in Banach Space, American Mathematical Society, Providence, RI (1974).Google Scholar
- 5.A. V. Kostin and S. A. Shchegolev, “On the stability of oscillations representable by Fourier series with slowly varying parameters,” Differents. Uravn., 44, No. 1, 45–51 (2008); English translation: Differ. Equat., 44, No. 1, 47–53 (2008).Google Scholar
- 8.S. A. Shchegolev, “On one version of the theorem on complete decomposition of a linear homogeneous system of differential equations,” in: Boundary-Value Problems for Differential Equations, Issue 4, Institute of Mathematics, Kyiv (1999), pp. 213–220.Google Scholar
- 9.M. Almanassra and I. Suwan, “The explicit solution to the countable system of linear ordinary differential equations with constant coefficients,” Mathematica Æterna, 4, No. 8, 827–837 (2014).Google Scholar